ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О существовании решения неоднородных дифференциальных уравнений с постоянными коэффициентами в классе функционалов полиномиального роста

Айрапетян, С. А. (1985) О существовании решения неоднородных дифференциальных уравнений с постоянными коэффициентами в классе функционалов полиномиального роста. ՀՍՍՀ ԳԱ Զեկույցներ, 81 (2). pp. 64-68. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
7Mb

Item Type:Article
Additional Information:Հաստատուն գործակիցներով անհամասեռ դիֆերենցիալ հավասարումների լուծման գոյությունը բազմանդամային աճով ֆունկցիոնալների դասում; On the existence of the solution of nonhomogenous differential equations with constant coefficients in the class of functionals of the polynomial growth
Uncontrolled Keywords:Հայրապետյան Ս. Ա., Hairapetian S. A.
Subjects:Q Science > QA Mathematics
ID Code:4968
Deposited By:NAS Reports
Deposited On:14 Feb 2013 13:36
Last Modified:02 Aug 2020 16:30

Repository Staff Only: item control page